MathSciNet Relay Station
MathSciNet bibliographic data
MR126857 (23 #A4151) 57.20
Hirsch, Morris W. Immersions of almost parallelizable manifolds. Proc. Amer. Math. Soc. 12 1961 845–846.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement